# SDR UALA2012012400485

- Difficulty date: January 22, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,562 hours, 14,105 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUSPECT NOSE GEAR DOOR SLIGHTLY DROOPING AS FEEL LIGHT VIBRATION IN CRUISE FL 340 MACH .820.   SAMC TEXT: CREW NOTICED RUMBLING MORE PRONOUNCED ON MID CABIN LEFT SIDE.  TURNED OFF FWD GALLEY EQUIPMENTS, INCREASE & DECREASED AIR SPEED, NO CHG.  ENG'S PNEUMATIC AND PACKS NORMAL, PER CREW.  REPLACED FWD HINGE BEARING PER MM.  ONLY BEARING WAS REPLACED, SAME DOOR WAS RE-INSTALLED AND NO ADJUSTMENTS WERE MADE.
